MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return for device analysis.
 
Event or Problem Description
During the surgery on (b)(6) 2025, the neurosurgeon connected this consumable to the equipment, which caused the main unit to go black.The same malfunction occurred repeatedly, which affected the surgical process and posed a significant risk.After replacing with the same model probe, it functioned normally.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial: awaiting product return for device analysis.Followup 1 : analysis of the catheter : general appearance normal.Displays 0 mmhg on the monitor when exposed to air; same result on several monitors (pressio1 or pressio2).Zero reading recorded on 06/26/2025; no data in memory.If left connected for more than 80 seconds, it causes the first pressio2 monitor to shut down.On another pressio2 monitor, as soon as the catheter is connected and an attempt is made to view its history, the monitor shuts down and reboots until the catheter is disconnected.Once an error occurs on a monitor, reconnecting this catheter to the same monitor systematically triggers the same reboot failure within a few seconds.Analysis of the header data reveals the abnormal presence of 0 values differing from those expected on a compliant catheter.An investigation is currently underway to determine the root cause.Catheter traceability shows no abnormalities; the last functional test in production was performed on (b)(6) 2025 and was compliant.No further observations.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22552973
Report Number3001587388-2025-00064
Device Sequence Number9439186
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)250217(17)300101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown